Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had unprotected sex, used ipill. Having allergic rashes on chest, stomach, vagina. Side effects of ipill?

Sir I am 16 yrs old and i had unprotected sex with my boyfriend , so had to use i- pill ..... since then, some allergic rashes have appeared on my breast , my belly and slightly above my vagina ....some blots i mean ..........pls tell me i this is the side effect of i pill and what can i do to prevent them.....nearly 3 weeks have passed and still blots are there....its itching most of the time?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello,

Yes, it can be allergic reaction if you have rash and signs of inflammation.You can take oral antihistaminics to relieve the symptoms. If there are severe skin symptoms then steroidal cream can be applied.

Regards.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor